Skip to Main content Skip to Navigation
Journal articles

Concentration phenomen in some non-local equation

Abstract : We are interested in the long time behaviour of the positive solutions of the Cauchy problem involving the integro-differential equation partial derivative(t)u(t, x) = integral(Omega) m(x; y) (u (t; y) - u(t, x)) d y + (a(x) - integral(Omega) k(x, y)u(t, y) dy) u(t, x), supplemented by the initial condition u (0, .) = u(0) in Omega. Such a problem is used in population dynamics models to capture the evolution of a clonal population structured with respect to a phenotypic trait. In this context, the function u represents the density of individuals characterized by the trait, the domain of trait values Omega is a bounded subset of R-N, the kernels k and m respectively account for the competition between individuals and the mutations occurring in every generation, and the function a represents a growth rate. When the competition is independent of the trait, we construct a positive stationary solution which belongs to the space of Radon measures on Omega. Moreover, in the case where this measure is regular and bounded, we prove its uniqueness and show that, for any non-negative initial datum in L-1( Omega)boolean AND L-infinity(Omega), the solution of the Cauchy problem converges to this limit measure in L-2(Omega). We also exhibit an example for which the measure is singular and non-unique, and investigate numerically the long time behaviour of the solution in such a situation. The numerical simulations seem to reveal a dependence of the limit measure with respect to the initial datum.
Document type :
Journal articles
Complete list of metadata

https://hal.inrae.fr/hal-02626849
Contributor : Migration Prodinra <>
Submitted on : Tuesday, May 26, 2020 - 6:14:07 PM
Last modification on : Monday, November 30, 2020 - 6:42:01 PM

Licence


Distributed under a Creative Commons Attribution - ShareAlike 4.0 International License

Links full text

Identifiers

Collections

Citation

Olivier Bonnefon, Jerome Coville, Guillaume Legendre. Concentration phenomen in some non-local equation. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2017, 22 (3), pp.763 - 781. ⟨10.3934/dcdsb.2017037⟩. ⟨hal-02626849⟩

Share

Metrics

Record views

20